# SDR CALA2021050600621

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 83,560 hours, 32,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Corroded
- Location: Fr68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LAV VENT HOLE DOUBLER REPAIR AT FR68-70 & STR 30RH-34RH REF LP 3570424 AND ECRA 5341-01071 USED FOR INITIAL RE PAIR. REMOVED EXISTING REPAIR, INSTALLED NEW DOUBLER RPR IAW NEW ECRA 5330-06822. DIP CREATED IAW ECRA 5330-06822 REQUIREMENTS ACCOMPLISH INSPECTI ON REQUIREMENTS IAW PART 2 OF ECRA 5330-06822 ON OR BEFORE THE ACFT REACHING 62269 TTL FLT CYC. CURRENT ACFT CYCLES 32346 REPAIR ACCOMPLISHED
